American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 138 found      Go to page: 1 2 3 4 > >>

[1] Abdênago Barros, Cícero Aquino and Henrique de Lima. Complete CMC hypersurfaces in the hyperbolic space with prescribed Gauss mapping. Proc. Amer. Math. Soc. 142 (2014) 3597-3604.
Abstract, references, and article information
View Article: PDF

[2] Haizhong Li and Yong Wei. Lower volume growth estimates for self-shrinkers of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 3237-3248.
Abstract, references, and article information
View Article: PDF

[3] Francisco Torralbo and Francisco Urbano. On stable compact minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 651-658.
Abstract, references, and article information
View Article: PDF

[4] Vicent Gimeno and Vicente Palmer. Volume growth of submanifolds and the Cheeger isoperimetric constant. Proc. Amer. Math. Soc. 141 (2013) 3639-3650.
Abstract, references, and article information
View Article: PDF

[5] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information
View Article: PDF

[6] Marcos Dajczer and Theodoros Vlachos. Isometric immersions of warped products. Proc. Amer. Math. Soc. 141 (2013) 1795-1803.
Abstract, references, and article information
View Article: PDF

[7] Shuntaro Ohno, Tetsuya Ozawa and Masaaki Umehara. Closed planar curves without inflections. Proc. Amer. Math. Soc. 141 (2013) 651-665.
Abstract, references, and article information
View Article: PDF

[8] Ines Kath and Paul-Andi Nagy. A splitting theorem for higher order parallel immersions. Proc. Amer. Math. Soc. 140 (2012) 2873-2882.
Abstract, references, and article information
View Article: PDF

[9] Haizhong Li and Xianfeng Wang. Second eigenvalue of a Jacobi operator of hypersurfaces with constant scalar curvature. Proc. Amer. Math. Soc. 140 (2012) 291-307. MR 2833541.
Abstract, references, and article information
View Article: PDF

[10] Debora Impera, Luciano Mari and Marco Rigoli. Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space. Proc. Amer. Math. Soc. 139 (2011) 2207-2215. MR 2775398.
Abstract, references, and article information
View Article: PDF

[11] F. Camargo, A. Caminha and H. de Lima. Bernstein-type theorems in semi-Riemannian warped products. Proc. Amer. Math. Soc. 139 (2011) 1841-1850. MR 2763771.
Abstract, references, and article information
View Article: PDF

[12] Kazuyuki Hasegawa. Surfaces in four-dimensional hyperkähler manifolds whose twistor lifts are harmonic sections. Proc. Amer. Math. Soc. 139 (2011) 309-317. MR 2729093.
Abstract, references, and article information
View Article: PDF

[13] Francisco Fontenele. Heinz type estimates for graphs in Euclidean space. Proc. Amer. Math. Soc. 138 (2010) 4469-4478. MR 2680071.
Abstract, references, and article information
View Article: PDF

[14] Pierre Bérard and Ricardo Sa Earp. Lindelöf’s theorem for hyperbolic catenoids. Proc. Amer. Math. Soc. 138 (2010) 3657-3669. MR 2661564.
Abstract, references, and article information
View Article: PDF

[15] Hilário Alencar, Walcy Santos and Detang Zhou. Stable hypersurfaces with constant scalar curvature. Proc. Amer. Math. Soc. 138 (2010) 3301-3312. MR 2653960.
Abstract, references, and article information
View Article: PDF

[16] Vladimir G. Tkachev. A generalization of Cartan's theorem on isoparametric cubics. Proc. Amer. Math. Soc. 138 (2010) 2889-2895. MR 2644901.
Abstract, references, and article information
View Article: PDF

[17] Francisco Torralbo and Francisco Urbano. On the Gauss curvature of compact surfaces in homogeneous 3-manifolds. Proc. Amer. Math. Soc. 138 (2010) 2561-2567. MR 2607886.
Abstract, references, and article information
View Article: PDF

[18] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information
View Article: PDF

[19] Ildefonso Castro and Ana M. Lerma. Hamiltonian stationary self-similar solutions for Lagrangian mean curvature flow in the complex Euclidean plane. Proc. Amer. Math. Soc. 138 (2010) 1821-1832. MR 2587467.
Abstract, references, and article information
View Article: PDF

[20] Francisco Martin, Masaaki Umehara and Kotaro Yamada. Complete bounded holomorphic curves immersed in $\mathbb {C}^2$ with arbitrary genus. Proc. Amer. Math. Soc. 137 (2009) 3437-3450. MR 2515413.
Abstract, references, and article information
View Article: PDF

[21] Th. Hasanis, A. Savas-Halilaj and Th. Vlachos. Minimal graphs in $\mathbb {R}^{4}$ with bounded Jacobians. Proc. Amer. Math. Soc. 137 (2009) 3463-3471. MR 2515415.
Abstract, references, and article information
View Article: PDF

[22] Luen-fai Tam and Detang Zhou. Stability properties for the higher dimensional catenoid in $\mathbb R^{n+1}$. Proc. Amer. Math. Soc. 137 (2009) 3451-3461. MR 2515414.
Abstract, references, and article information
View Article: PDF

[23] A. Barros and P. Sousa. Compact graphs over a sphere of constant second order mean curvature. Proc. Amer. Math. Soc. 137 (2009) 3105-3114. MR 2506469.
Abstract, references, and article information
View Article: PDF

[24] Huixia He and Hui Ma. Lagrangian Bonnet pairs in $\mathbb CP^2$. Proc. Amer. Math. Soc. 137 (2009) 2725-2731. MR 2497485.
Abstract, references, and article information
View Article: PDF

[25] Marcos Dajczer and Jorge Herbert S. de Lira. Helicoidal graphs with prescribed mean curvature. Proc. Amer. Math. Soc. 137 (2009) 2441-2444. MR 2495280.
Abstract, references, and article information
View Article: PDF

[26] G. Pacelli Bessa and M. Silvana Costa. Eigenvalue estimates for submanifolds with locally bounded mean curvature in $N \times \mathbb {R}$. Proc. Amer. Math. Soc. 137 (2009) 1093-1102. MR 2457451.
Abstract, references, and article information
View Article: PDF

[27] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information
View Article: PDF

[28] Alma L. Albujer and Luis J. Alías. Spacelike hypersurfaces with constant mean curvature in the steady state space. Proc. Amer. Math. Soc. 137 (2009) 711-721. MR 2448594.
Abstract, references, and article information
View Article: PDF

[29] Qing-Ming Cheng. First eigenvalue of a Jacobi operator of hypersurfaces with a constant scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3309-3318. MR 2407097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Sérgio Mendonça and Heudson Mirandola. Hypersurfaces whose tangent geodesics do not cover the ambient space. Proc. Amer. Math. Soc. 136 (2008) 1065-1070. MR 2361882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 138 found      Go to page: 1 2 3 4 > >>